MathSciNet Relay Station
MathSciNet bibliographic data
MR1147576 65N38 (35J65 65N30)
Gatica, Gabriel N.; Hsiao, George C. On the coupled BEM and FEM for a nonlinear exterior Dirichlet problem in ${\bf R}^2$. Numer. Math. 61 (1992), no. 2, 171–214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement